# SDR AWXA200700409

- Difficulty date: March 7, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 61,506 hours, 42,781 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 66142101
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CRACKED INTERCOSTAL CLIP (SHEAR TIE), BS 294.5, S11L.  REPLACED INTERCOSTAL CLIP (SHEAR TIE), BS 294.5, S11L IAW AWA ER 03-5312-07083-ES1.
